Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Neck pain radiating into breast and arm pit, funny sensation in cheek, taken Coversyl and aspirin. Is this related to a blocked artery?

Hi, I am a 46 y.o female and have been experiencing Left sided neck pain radiating down into my left collar bone , breast and left arm pit, also have some funny sensations in my left cheek . I ve got hbp and have just started taking coversyl 5mg( only been on it for 3 days so bp is still higher than normal, ave 139/85) have also started taking low dose aspirin . I am about 7 kg overweight but do my best to eat properly. My question is, is this related to a blocked neck artery or muscle/nerve issues?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
As you explain it seems a cervical problem which can be seen on cervical MRI.
My advice is continue using your current medication, put a soft cervical collar, and planificate a cervical MRI.
Best regards
Dr Eris Ranxha
Answered: Fri, 11 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor